On selfadjoint and nonselfadjoint extensions of a Schrödinger type symmetric operator with a matrix potential


PAŞAOĞLU B.

Izvestiya Akademii Nauk Azerbaĭdzhana. Seriya Fiziko-Tekhnicheskikh i Matematicheskikh Nauk, vol.17, no.1, pp.31-35, 1996 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 1996
  • Title of Journal : Izvestiya Akademii Nauk Azerbaĭdzhana. Seriya Fiziko-Tekhnicheskikh i Matematicheskikh Nauk
  • Page Numbers: pp.31-35